# SDR ASAA2015012710478

- Difficulty date: January 27, 2015
- Submitted: February 2, 2015
- Operation: Air carrier
- Aircraft: N786AS
- Make and model: Boeing 737-4S3
- Aircraft serial: 24795
- Aircraft time: 67,555 hours, 37,402 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Fitting
- Part number: 65C2515611
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT UPPER AFT HORIZONTAL STABILIZER THRUST BEAM CORNER FITTING IS CRACKED DISCOVERED DURING COMPLIANCE OF SB-737-55-1091-400-1.  ACFT GROUNDED.  R & R 4 EA HORIZONTAL THRUST BEAM CORNER FITTINGS ON LT SIDE OF HORIZONTAL TORQUE BOX IAW T/C SB737 55EA 14235 AND 55EA 14235.
